# SDR SWAA118145

- Difficulty date: November 23, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 77,819 hours, 70,313 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 3746
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING I/B GROUND SPOILER ACTUATOR SURFACE CORRODED.  REMOVED AND REPLACED ACTUATOR PER MM.
